Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 37, NWS Little Rock, AR

April 9, 2008Polk County, Scott County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 9, 2008, 9:05 PM CDT for Polk County, Scott County, Arkansas. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2008, 9:05 PM CDT (02:05 UTC)
Expired
Apr 9, 2008, 9:45 PM CDT
In force
40 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Polk County, AR, Scott County, AR

The radar

The Western Arkansas radar (KSRX), 99 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 9:21 PM CDTHAIL 1Hatfield, ARPOLK COUNTY SHERIFFS OFFICE RECEIVED A REPORT OF QUARTER SIZE HAIL AT HATFIELD.
Apr 9, 9:46 PM CDTHAIL 0.88Acorn, ARPENNY TO NICKEL SIZE HAIL WAS REPORTED AT ACORN IN NORTHERN POLK COUNTY.
Apr 9, 9:50 PM CDTHAIL 0.75Mena, ARPENNY SIZE HAIL WAS REPORTED IN MENA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 8:10 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1185 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
1.8
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 100206
TORLZK
ARC113-127-100245-
/O.NEW.KLZK.TO.W.0037.080410T0205Z-080410T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  POLK COUNTY IN WESTERN ARKANSAS
  SOUTH CENTRAL SCOTT COUNTY IN WESTERN ARKANSAS

* UNTIL 945 PM CDT

* AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  SOUTHWEST OF VANDERVOORT...MOVING NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  VANDERVOORT AROUND 910 PM CDT...

&&

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHWESTERN ARKANSAS.

LAT...LON 3423 9448 3448 9448 3481 9401 3467 9393
      3437 9392 3437 9395 3435 9425 3421 9425
TIME...MOT...LOC 0205Z 241DEG 46KT 3436 9444

$$

51
1 follow-up statement
000 
WWUS54 KLZK 100238
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 PM CDT WED APR 9 2008

ARC113-127-100245-
/O.CON.KLZK.TO.W.0037.000000T0000Z-080410T0245Z/
POLK AR-SCOTT AR-
937 PM CDT WED APR 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR EXTREME
SOUTH CENTRAL SCOTT AND NORTHERN POLK COUNTIES...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES EAST OF
HATFIELD...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS INCLUDED IN THE WARNING INCLUDE BUT ARE NOT LIMITED
TO INK...NUNLEY AND CORINTH.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHWESTERN ARKANSAS.

&&

LAT...LON 3449 9446 3465 9426 3468 9419 3470 9417
      3471 9414 3472 9395 3458 9392 3437 9423
TIME...MOT...LOC 0237Z 220DEG 43KT 3450 9423

$$

51

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:53 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 9, 6:53 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 PM CDT WED APR 9 2008

.AVIATION...
WARM FRONT ACROSS THE AREA WILL CONTINUE TO MOVE NORTH. LOW
PRESSURE WILL TAKE SHAPE OVER EASTERN OKLAHOMA DURING THE NIGHT.
MOISTURE AND INSTABILITY WILL INCREASE ON SOUTHEAST FLOW. GUSTY
WINDS WILL BE THE NORM DURING THE DAYLIGHT HOURS THURSDAY. STORMS
WILL BEGIN IN THE 40 TO 50 PERCENT RANGE AND INCREASE FROM THERE.
CONDITIONS WILL DETERIORATE AS SHOWERS AND STORMS DEVELOP SO THAT
MVFR TO IFR CONDITION CAN BE EXPECTED LATE TONIGHT AND THURSDAY.
THERE EXISTS THE POTENTIAL FOR SOME STORMS TO BECOME SEVERE THURSDAY.
&&

.PREV DISCUSSION... /ISSUED 256 PM CDT WED APR 9 2008/

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
WARM FRONT CURRENTLY FROM MEMPHIS...INTO SOUTHERN ARKANSAS...AND
BACK INTO THE RED RIVER VALLEY OF NORTHEAST TEXAS. THIS FRONT WILL
MOVE NORTH DURING THE EVENING...WITH SHOWERS AND THUNDERSTORMS
DEVELOPING ALONG AND NORTH OF THE FRONT. MAIN CONCERNS FOR TONIGHT
WILL BE LARGE HAIL AND HEAVY RAINFALL. THIS WILL BE MORE
CONCENTRATED OVER THE WESTERN THIRD OF THE FORECAST AREA.

MAIN SHOW WILL GET GOING OVERNIGHT AND DURING THE DAY THURSDAY AS
COLD FRONT MOVES EAST. THURSDAY MORNING WILL SEE AN MCS DEVELOP OVER
OKLAHOMA AND MOVE EAST ACROSS THE STATE. THIS IN FACT WILL BE THE
MAJOR QUESTION IN THE FORECAST...AS THIS MCS MAY TAKE THE AVAILABLE
MOISTURE AND ENERGY AWAY FROM THE STORMS THAT DEVELOP AHEAD OF THE
COLD FRONT. HOWEVER...WITH PLENTY OF WIND SHEAR AND DYNAMICS WITH
THE SYSTEM...THINK THAT ANY STORMS THAT DEVELOP ALONG THE COLD FRONT
WILL BRING DAMAGING WINDS. IF ANY STORM DEVELOPS AHEAD OF THE COLD
FRONT AND REMAINS ISOLATED...INSTABILITY AND SHEAR PROFILES WILL
SUPPORT LONG LIVED SUPERCELL THUNDERSTORMS.

FORECAST CONFIDENCE IS IMPROVING IN RELATION TO THE SEVERE WEATHER
EPISODE...HOWEVER...FLOODING CONCERNS ARE STILL IN QUESTION. DUE TO
THE PROGRESSIVE NATURE OF THE SYSTEM...RAINFALL AMOUNTS WILL BE FAST
BUT WILL NOT LINGER. HAVE DECIDED TO KEEP THE FLASH FLOOD WATCH DUE
TO SATURATED GROUND...BUT QPF AMOUNTS HAVE BEEN LOWERED SOME.

COLD FRONT WILL MOVE FROM WEST TO EAST THURSDAY AFTERNOON...WITH
PRECIPITATION DECREASING THURSDAY EVENING. HOWEVER...WITH PLENTY OF
MOISTURE LEFT AROUND...AND THE UPPER LOW IN CLOSE PROXIMITY...WILL
STILL HAVE CHANCES FOR SHOWERS FOR FRIDAY AND EARLY SATURDAY.
NORTHWEST FLOW WILL BRING HIGH PRESSURE IN FOR SATURDAY AFTERNOON
AND EVENING...WITH DRY WEATHER CONTINUING INTO THE LONG TERM.

LONG TERM...SUNDAY THROUGH WEDNESDAY
DRY CONDITIONS WILL PREVAIL DURING THIS PERIOD...AS A LOW LEVEL
RIDGE BUILDS FROM THE CENTRAL PLAINS THROUGH THE TEXAS GULF COAST.
EARLY THIS PERIOD...AFTERNOON TEMPERATURES WILL BE SEVERAL
CATEGORIES BELOW NORMAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     61  76  56  64 /  70  90  70  20
CAMDEN AR         69  80  59  71 /  40  80  70  30
HARRISON AR       57  73  50  60 /  90  90  40  10
HOT SPRINGS AR    65  78  57  70 /  60  80  50  20
LITTLE ROCK   AR  65  78  59  70 /  60  80  70  20
MONTICELLO AR     69  81  61  71 /  40  70  80  40
MOUNT IDA AR      65  76  55  70 /  70  80  40  10
MOUNTAIN HOME AR  58  74  52  61 /  80  90  40  20
NEWPORT AR        63  76  59  65 /  70  90  80  20
PINE BLUFF AR     68  79  60  71 /  50  80  90  30
RUSSELLVILLE AR   61  75  53  65 /  80  90  40  10
SEARCY AR         64  76  58  68 /  60  90  80  20
STUTTGART AR      66  78  61  70 /  50  80  90  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...32
Hazardous weather outlook, Apr 9, 12:55 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 PM CDT WED APR 9 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1255 PM CDT WED APR 9 2008

...A DANGEROUS SEVERE WEATHER EPISODE ACROSS ARKANSAS IS EXPECTED
FOR THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE RUNOFF FROM HEAVY RAINS OVER THE LAST TWO WEEKS WILL
CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER
CROSSINGS ACROSS MUCH OF CENTRAL...EASTERN AND SOUTHERN ARKANSAS.
THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER...THE CACHE
AND OUACHITA RIVERS.

ADDITIONAL HEAVY RAINFALL IS POSSIBLE LATE TONIGHT...AS A COMPLEX OF
THUNDERSTORMS FORMS...THEN MOVES EASTWARD OUT OF OKLAHOMA. ANY
LOCALIZED HEAVY RAINFALL WILL HAVE THE POTENTIAL TO BE EXCESSIVE.

ALSO...SOME OF THE THUNDERSTORMS WILL BE SEVERE...PRODUCING LARGE
HAIL AND DAMAGING WINDS. THE GREATEST THREAT FOR SEVERE
THUNDERSTORMS TONIGHT WILL OCCUR WEST OF A LINE FROM HARRISON...TO
HOT SPRINGS...TO CAMDEN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD SEVERE WEATHER CONDITIONS ARE EXPECTED ACROSS ARKANSAS ON
THURSDAY.

DANGEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE EXPECTED ON THURSDAY.

A COLD FRONT WILL MOVE EAST ACROSS THE STATE ON THURSDAY. ABUNDANT
MOISTURE WILL BE IN PLACE AHEAD OF THE FRONT...AS WELL AS
SUFFICIENT INSTABILITY FOR THUNDERSTORM DEVELOPMENT.  THESE
CONDITIONS...ALONG WITH A POWERFUL MID AND UPPER LEVEL WIND
FIELD...WILL PROMOTE THE DEVELOPMENT OF LONG-LIVED...SUPERCELL
THUNDERSTORMS.

IN ADDITION TO SEVERE WEATHER...HEAVY RAIN WILL BE POSSIBLE. WITH
THE GROUND NEARLY SATURATED IN MOST AREAS...IT WILL NOT TAKE A LOT
OF RAIN TO PRODUCE ADDITIONAL FLASH FLOODING. ANY ADDITIONAL
RAINFALL WILL ALSO AFFECT RIVER FLOODING CONDITIIONS.

RESIDENTS ACROSS ARKANSAS ARE ADVISED TO REVIEW SEVERE WEATHER...AND
FLASH FLOOD SAFETY RULES.  ALSO...PLEASE MONITOR THE LATEST WEATHER
WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED ACROSS MOST AREAS ON THURSDAY.

&&

MORE INFORMATION ON THE SEVERE WEATHER POTENTIAL FOR TONIGHT AND
THURSDAY CAN BE FOUND AT THE FOLLOWING WEB PAGE...

WWW.WEATHER.GOV/LZK/HTML/SVR0408.HTM

55/58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:54 PM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more27 hr
Apr 9, 9:19 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope41 min
Apr 9, 9:45 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott45 min
Apr 9, 10:12 PM CDTFlash Flood WarningLZKPolk3 hr
Apr 9, 10:57 PM CDTSevere Thunderstorm WarningLZKLogan, Yell48 min
Apr 9, 11:46 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell44 min
Apr 9, 11:54 PM CDTFlash Flood WarningLZKLogan, Montgomery, Pike, Polk, Scott, Yell5 hr
Apr 9, 11:58 PM CDTFlash Flood WarningLZKJohnson, Logan, Newton, Pope, Searcy, Yell5 hr
Apr 10, 12:21 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope39 min
Apr 10, 12:36 AM CDTTornado WarningLZKJohnson, Logan, Pope39 min
Apr 10, 12:45 AM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Searcy, Stone, Van Buren45 min
Apr 10, 1:12 AM CDTTornado WarningLZKJohnson, Pope, Searcy, Van Buren48 min
Apr 10, 1:22 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Izard, Perry, Pope and 4 more4 hr
Apr 10, 1:48 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone and 1 more42 min
Apr 10, 2:02 AM CDTTornado WarningLZKBaxter, Searcy, Stone, Van Buren28 min
Apr 10, 2:13 AM CDTSevere Thunderstorm WarningLZKConway, Johnson, Newton, Pope, Searcy, Van Buren32 min
Apr 10, 2:30 AM CDTTornado WarningLZKBaxter, Fulton, Izard, Stone60 min
Apr 10, 2:36 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Independence, Pope, Searcy and 3 more39 min
Apr 10, 3:03 AM CDTTornado WarningLZKCleburne, Independence, Van Buren42 min
Apr 10, 3:06 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Independence, Izard, Marion, Searcy and 2 more39 min
Apr 10, 3:15 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Independence and 8 more4 hr
Apr 10, 3:20 AM CDTTornado WarningLZKCleburne, Independence, Izard, Sharp, Stone40 min
Apr 10, 3:30 AM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Izard and 5 more45 min
Apr 10, 3:49 AM CDTSevere Thunderstorm WarningLZKCleburne, Fulton, Independence, Izard, Sharp, Stone41 min
Apr 10, 4:15 AM CDTTornado WarningLZKIndependence, Sharp45 min
Apr 10, 4:23 AM CDTRiver Flood WarningLZKSearcy29 hr
Apr 10, 4:48 AM CDTRiver Flood WarningLZKYell14 days
Apr 10, 4:57 AM CDTFlash Flood WarningLZKFulton, Independence, Sharp3 hr
Apr 10, 5:41 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion, Newton, Searcy3 hr
Apr 10, 6:10 AM CDTSevere Thunderstorm WarningLZKPolk, Scott65 min
Apr 10, 6:18 AM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Marion, Newton, Pope and 2 more42 min
Apr 10, 6:30 AM CDTFlash Flood WarningLZKJohnson, Logan, Pope, Scott, Yell3 hr
Apr 10, 6:57 AM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Marion, Newton, Pope and 2 more48 min
Apr 10, 7:02 AM CDTRiver Flood WarningLZKFulton, Sharp37 hr
Apr 10, 7:08 AM CDTRiver Flood WarningLZKIzard, Stone62 hr
Apr 10, 7:19 AM CDTRiver Flood WarningLZKFranklin, Johnson, Logan3 days
Apr 10, 7:19 AM CDTRiver Flood WarningLZKPope, Yell67 hr
Apr 10, 7:19 AM CDTRiver Flood WarningLZKConway, Perry5 days
Apr 10, 7:19 AM CDTRiver Flood WarningLZKFaulkner, Perry4 days
Apr 10, 7:21 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Conway, Fulton, Izard, Marion and 5 more3 hr
Apr 10, 7:35 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell40 min
Apr 10, 7:40 AM CDTRiver Flood AdvisoryLZKJefferson, Lincoln30 hr
Apr 10, 7:40 AM CDTRiver Flood AdvisoryLZKArkansas, Desha, Lincoln30 hr
Apr 10, 7:40 AM CDTRiver Flood AdvisoryLZKPulaski30 hr
Apr 10, 7:46 AM CDTRiver Flood WarningLZKWhite9 days
Apr 10, 7:58 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Independence, Perry, Pope and 2 more3 hr
Apr 10, 8:09 AM CDTFlash Flood WarningLZKFulton, Sharp3 hr
Apr 10, 8:14 AM CDTRiver Flood WarningLZKIndependence4 days
Apr 10, 8:37 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion, Newton, Pope, Searcy4 hr
Apr 10, 8:43 AM CDTRiver Flood WarningLZKLawrence, Randolph47 hr
Apr 10, 8:43 AM CDTRiver Flood WarningLZKRandolph60 hr
Apr 10, 9:24 AM CDTSevere Thunderstorm WarningLZKIzard, Stone, Van Buren51 min
Apr 10, 9:44 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring46 min
Apr 10, 9:47 AM CDTRiver Flood WarningLZKFranklin5 hr
Apr 10, 10:02 AM CDTRiver Flood WarningLZKJefferson, Lincoln5 days
Apr 10, 10:02 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln6 days
Apr 10, 10:26 AM CDTTornado WarningLZKClark, Dallas, Grant, Hot Spring, Saline49 min
Apr 10, 11:11 AM CDTTornado WarningLZKLonoke, Pulaski, Saline49 min
Apr 10, 11:31 AM CDTFlash Flood WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski, Saline and 1 more2 hr
Apr 10, 11:38 AM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski40 min
Apr 10, 11:54 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Prairie, White, Woodruff51 min
Apr 10, 12:10 PM CDTFlash Flood WarningLZKBaxter3 hr
Apr 10, 1:17 PM CDTFlash Flood WarningLZKIndependence, Jackson, White, Woodruff3 hr
Apr 10, 1:37 PM CDTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, White, Woodruff38 min
Apr 10, 2:15 PM CDTSevere Thunderstorm WarningLZKWoodruff20 min
Apr 10, 4:19 PM CDTRiver Flood WarningLZKPulaski18 hr

Nearby

Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.